English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Simple models in finance: A mathematical analysis of the probabilistic recognition heuristic

Egozcue, M., García, L. F., Katsikopoulos, K. V., & Smithson, M. (2017). Simple models in finance: A mathematical analysis of the probabilistic recognition heuristic. Journal of Risk Model Validation, 11(2), 83-103. doi:10.21314/JRMV.2017.175.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002E-1BC9-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-383D-D
Genre: Journal Article

Files

show Files
hide Files
:
id10007366.pdf (Publisher version), 843KB
 
File Permalink:
-
Name:
id10007366.pdf
Description:
-
Visibility:
Restricted (embargoed till 2019-11-01) (Max Planck Institute for Human Development, MBBF; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
http://dx.doi.org/10.21314/JRMV.2017.175 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Egozcue, Martín, Author
García, Luis Fuentes, Author
Katsikopoulos, Konstantinos V.1, Author              
Smithson, Michael, Author
Affiliations:
1Center for Adaptive Behavior and Cognition, Max Planck Institute for Human Development, Max Planck Society, ou_2074285              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.21314/JRMV.2017.175
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Risk Model Validation
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 (2) Sequence Number: - Start / End Page: 83 - 103 Identifier: -